MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The British journal of clinical practice · 1990

Anti-tuberculous drugs and sideroblastic anaemia.

Sharp R A, Lowe J G, Johnston R N

Клинический случайСтатьяПеревод в очереди

Аннотация

Two cases of sideroblastic anaemia associated with antituberculous therapy are reported. The first, in whom there was a constitutional chromosomal abnormality and peripheral neuropathy, recovered on withdrawal of isoniazid and pyridoxine treatment. The other, who had been given a four-drug combination including isoniazid and pyrazinamide and recovered on the withdrawal of isoniazid alone, highlights the increasing likelihood of this complication in patients treated for tuberculosis, since this drug combination has regained popularity in recent years.

Для цитирования: Sharp R A, Lowe J G, Johnston R N. Anti-tuberculous drugs and sideroblastic anaemia.. The British journal of clinical practice. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.